Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalizations of Taketa's theorem on the solvability of $ M$-groups


Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 91 (1984), 192-194
MSC: Primary 20C15
MathSciNet review: 740168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The condition of monomiality on the irreducible characters of a finite group can be weakened somewhat, and yet results analogous to Taketa's solvability theorem continue to hold.


References [Enhancements On Off] (What's this?)

  • [1] I. Martin Isaacs, Character theory of finite groups, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. Pure and Applied Mathematics, No. 69. MR 0460423 (57 #417)
  • [2] Kiyosi Taketa, Über die Gruppen, deren Darstellungen sich sämtlich auf monomiale Gestalt transformieren lassen, Proc. Imp. Acad. 6 (1930), no. 2, 31–33 (German). MR 1568284

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740168-1
PII: S 0002-9939(1984)0740168-1
Article copyright: © Copyright 1984 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia